# SDR SWAA2022060303460

- Difficulty date: May 4, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BETWEEN BS767 TO BS787 AND RBL21.00; WL156 AFT CARGO COMPARTMENT 2022-262234. [02] REPLACED ANGLE - SUPPORT LOCATED BETWEEN BS767 TO BS787 AND RBL21.00; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; AND DRAWING 146A8123 SHEET 16 REV - AND SRM 51-40-02; SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED ANGLE - SUPPORT LOCATED BETWEEN BS767 TO BS787 AND RBL21.00; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; AND DRAWING 146A8123 SHEET 16 REV - AND SRM 51-40-02;
